# SDR AALA202309071586

- Difficulty date: September 4, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 26,354 hours, 10,686 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 OVEN IN FORWARD GALLEY HAS A MILD ELECTRICAL BURNING SMELL. REMOVED AND REPLACED NUMBER 1 OVEN. PER AMM 25-32-02.OPS.
